# SDR R61A201203230199

- Difficulty date: March 24, 2012
- Submitted: April 1, 2012
- Operation: Air carrier
- Aircraft: N169HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000188
- Aircraft time: 10,470 hours, 6,727 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND RIGHT I/B CF3 SEAT TRACK BEAM CORRODED.  MX REMOVED AND REPLACED RIGHT CF3 LOWER TRACK PN 170-86082-005 IAW EMB 190 SRM 51-41-01, 51-41-02, 51-43-01, 51-43-02.  A/C REMAINS IN CMH FOR COMPLETION.
